# SDR SIMA200435820

- Difficulty date: December 20, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 11,907 hours, 12,610 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE GALLEY CENTER HAT BEAM WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED CENTER HAT BEAM.  INSTALLED SERVICEABLE HAD BEAM IAW SRM.  (SW21200501979) (K)
